# SDR UALA2011071703615

- Difficulty date: July 16, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 82,340 hours, 9,824 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Housing
- Condition: Leaking
- Location: Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT HST INBD PCU HOUSING DRAIN HOLE.  BOROSCOPED RT INBD HST PCU ACT HOUSING.  FOUND SEVERAL LEAKS AT INBD SIDE FASTENERS MID SECTION.BLOWN BACK TO CLEAN AND VERIFIED SOURCE OF LEAK.  DEFUELED HST AND SUMPED.  BLOW BACK SUSPECTED AREA, NO LEAK DETECTED, SCRAPED SEALANT APPROX 2 IN LONG AT LOWER AFT CORNER OF PCU HOUSING. APPLIED SEALANT.
